# SDR SWAA2014120434669

- Difficulty date: November 14, 2014
- Submitted: December 4, 2014
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 35,855 hours, 20,863 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 1 FLIGHT DECK WINDOW CRACKED.  R & R FRAME IAW AMM.
